# SDR REXA2019011700061

- Difficulty date: January 17, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 30,507 hours, 28,125 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LBL 27 O/B AND I/B FLOOR LANDINGS HAS CORROSION SPOTS BETWEEN FS 559+112 THRU FS 621, IN THE CARGO BAY BELOW THE FLOOR. REMOVED FLOORBEAM CAP AND INSTALLED NEW FLOORBEAM CAP IAW SRM 51-24-36, 51-42-21 AND 51-42-22 FS559+118 TO FS609. CORROSION FS559+112 TO FS559+118 AND CORROSION FS609 TO FS 621 ADDRESSED ON SEPERATE WORK ORDERS S/N 6833390 AND S/N 6833389.
